# SDR DALA2021092205667

- Difficulty date: September 22, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 50,867 hours, 24,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3277 AISLE EMERGENCY LIGHT ASSY DAMAGE, LIGHT WORKS OK- SEAT ROW 12 DEF. CORRECTIVE ACTION: SECURED LIGHT ASSY, OPS OK NML. REF A320 AMM 33-50. (8075311)
